RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Viaclovsky, Jeff

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:31
Abstract pages:145
Full texts:30
References:33
E-mail:

http://www.mathnet.ru/eng/person47710
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. L. Borisov, J. Viaclovsky, “Threefolds of Order One in the Six-Quadric”, Tr. Mat. Inst. Steklova, 264 (2009),  25–36  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 18–29  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020